The Eulerian Recurrent Lengths of Complete Graphs

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)17-23
Number of pages7
Journal京都大学数理解析研究所講究録
Volume1809
Publication statusPublished - 2012

Cite this

The Eulerian Recurrent Lengths of Complete Graphs. / Jinbo, Shuuji.

In: 京都大学数理解析研究所講究録, Vol. 1809, 2012, p. 17-23.

Research output: Contribution to journalArticle

@article{1dcf8bab1cb34627b983bc109a816aa8,
title = "The Eulerian Recurrent Lengths of Complete Graphs",
author = "Shuuji Jinbo",
year = "2012",
language = "English",
volume = "1809",
pages = "17--23",
journal = "京都大学数理解析研究所講究録",

}

TY - JOUR

T1 - The Eulerian Recurrent Lengths of Complete Graphs

AU - Jinbo, Shuuji

PY - 2012

Y1 - 2012

M3 - Article

VL - 1809

SP - 17

EP - 23

JO - 京都大学数理解析研究所講究録

JF - 京都大学数理解析研究所講究録

ER -